MAUDE Adverse Event Report: CYNOSURE INC SCULPSURE

CYNOSURE INC SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Patient Problem/Medical Problem (2688)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following the laser procedure, patient experienced a burn/blister which resulted in the patient having medical intervention at the emergency room and consulting with a physician.Patient was given aquaphor ointment for post care treatment care.The treatment parameters used in the laser procedure were followed per the clinical reference guide.The patient's treated area is now showing improvement since the laser procedure.The device was evaluated and determined to be operating as intended within specification.Burns/blisters are expected side effects from a laser procedure, however since the patient had medical intervention, this is a reportable event.
 
Event or Problem Description
Patient had a burn/blister on the abdomen from a laser procedure.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE INC
5 carlisle rd
westford MA 01886
MDR Report Key7169546
Report Number1222993-2018-00001
Device Sequence Number1455656
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)161004
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K171992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100-7026-010
Device Catalogue Number100-7026-010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;